A 55-year-old male asked:
Disclaimer

If metropol ER is causing heavy breathing after tent surgery..Are their other alternatives?

1 doctor answer
Dr. Fernando Torres
26 years experience in Pulmonology
posible side effect: It is possible that you are having a side effect to the beta blocker metoprolol. You will have to talk to your cardiologist to see if he recommends any other therapy. Doing lung functions, may or may not confirm that you are having a reaction to the medication.
Answered on Mar 21, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old member asked:
Dr. Edwin Schuller
44 years experience in Family Medicine
Yes: The long and short of it is yes. But it should resolve quickly.
A 28-year-old female asked:
Dr. Tanveer Janjua
29 years experience in Facial Plastic Surgery
Nasal breathing : Deviated nasal septum is only one of the causes of diminished nasal breathing. Other causes include; enlarged turbinates, allergies, nasal valve obstr ... Read More
1
1 thank
A 77-year-old male asked:
Dr. Michael Ein
47 years experience in Infectious Disease
Tracheitis: Irritation to your trachea.
A 49-year-old female asked:
Dr. Haider Goussous
62 years experience in General Surgery
Age, smoking ?: How old is your dad? Does he smoke? History of lung disease? With all these factors it is important to have a chest xray to r/o atelectasis, check wit ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month